# SDR C2XA05IA010

- Difficulty date: January 6, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 13,783 hours, 10,357 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Dual Valve
- Part number: C1431234
- Part serial: 98031381
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Part time: 2,229 hours, 1,740 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - CREW REPORTED THAT THE NR 1 PACK WAS BLOWING ONLY WARM AIR IN AUTO & MANUAL MODES WITH MINIMAL AIRFLOW, AND A BURNING SMELL AT LOW POWER SETTINGS.  THE AIRCRAFT WAS RELEASED ON MEL 21-51-00-1 CONTROL NR 048227.  FLIGHT 3138 IAH MAINTENANCE REMOVED AND REPLACED THE NR 1 PACK DUAL VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
